Том 71
№ 6

All Issues

Anikushyn A. V.

Articles: 1
Article (Ukrainian)

Generalized solutions for linear operators with weakened a priori inequalities

Anikushyn A. V., Nomirovs'kii D. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 8. - pp. 1011–1021

We propose an approach to the investigation of generalized solutions of linear operators that satisfy weakened a priori inequalities. This approach generalizes several well-known definitions of generalized solutions of operator equations. We prove existence and uniqueness theorems for a generalized solution.